Relapsing Clostridium difficile colitis and Reiter's syndrome.

@article{Hayward1990RelapsingCD,
  title={Relapsing Clostridium difficile colitis and Reiter's syndrome.},
  author={Robert S. Hayward and Roland Wensel and Pamela Catherine Kibsey},
  journal={The American journal of gastroenterology},
  year={1990},
  volume={85 6},
  pages={
          752-6
        }
}
We describe a patient with recurrent Clostridium difficile-associated colitis who suffered severe arthritis and urethritis with each of three episodes of diarrhea. Although immune complex formation was demonstrated in synovial fluid, neutralizing antibodies to C. difficile cytotoxin A and B were not found in either serum or synovial fluid. Cholestyramine did not prevent a third episode of colitis which followed the use of amikacin. This patient was HLA-B27 positive; she developed sacroiliitis… CONTINUE READING

Similar Papers

Loading similar papers…